| Model Number |
U357564 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device was labeled for single use.
Event or Problem Description
This information summarizes one malfunction.A review of reported information indicates that model u357564, pta balloon dilatation catheter, allegedly experienced material rupture.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not reported.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The sample was returned for evaluation.The investigation is unconfirmed for balloon rupture and confirmed for lumen tear.The definitive root cause could not be determined.The device was labeled for single use.H10: h6 (device: 4008).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This information summarizes one malfunction.A review of reported information indicates that model u357564, pta balloon dilatation catheter, allegedly experienced material rupture.This information was recieved from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not reported.